Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 10, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at May 26, 2021, 5:58 PM EDT for 7 counties in New Hampshire. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2021, 5:58 PM EDT (21:58 UTC)
- Expired
- May 26, 2021, 7:00 PM EDT
- In force
- 62 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Belknap County, NH, Cheshire County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH
The radar
The Boston radar (KBOX), 135 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 6:06 PM EDT | TSTM WND DMG | Warner, NH | SEVERAL TREES AND WIRES DOWN. |
| May 26, 6:11 PM EDT | TSTM WND DMG | 2 Nw Jaffrey, NH | TREES AND WIRES DOWN ON BRYANT AND PROCTOR RD IN JAFFREY. TIME ESTIMATED BASED ON RADAR. |
| May 26, 6:11 PM EDT | TSTM WND DMG | 2 Sse Hancock, NH | LARGE TREE DOWN BLOCKING TANNERY HILL RD AND MIDDLE HANCOCK RD. TIME ESTIMATED BASED ON RADAR. |
| May 26, 6:24 PM EDT | TSTM WND DMG | 2 W Hillsborough, NH | TREES AND WIRES DOWN. |
| May 26, 6:50 PM EDT | TSTM WND DMG | 2 N Milton, NH | TREES DOWN ON NUTES RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 3:56 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -211 J/kg
- Mixed-layer LCL
- 1555 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
887
WUUS51 KGYX 262158
SVRGYX
NHC001-005-011-013-015-017-019-262300-
/O.NEW.KGYX.SV.W.0010.210526T2158Z-210526T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
558 PM EDT Wed May 26 2021
The National Weather Service in Gray Maine has issued a
* Severe Thunderstorm Warning for...
Western Rockingham County in southern New Hampshire...
Southeastern Sullivan County in central New Hampshire...
Western Strafford County in central New Hampshire...
Eastern Cheshire County in southern New Hampshire...
Hillsborough County in southern New Hampshire...
Southeastern Belknap County in central New Hampshire...
Merrimack County in central New Hampshire...
* Until 700 PM EDT.
* At 557 PM EDT, severe thunderstorms were located along a line
extending from near Bradford to near Windsor to near Richmond,
moving east at 40 mph. These storms have a history of producing
wind damage.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Manchester, Nashua, Concord, Derry, Rochester, Keene, Franklin,
Jaffrey, Henniker, Merrimack, Northwood, New London, Bedford,
Milford, Hooksett, Amherst, Barrington, Litchfield, Hollis and
Swanzey.
This includes the following highways...
Interstate 293 between mile markers 1 and 11.
Interstate 89 between mile markers 0 and 33.
Interstate 93 between mile markers 8 and 55.
This also includes...
Mount Monadnock, North Pack Monadnock, Mount Kearsage, and Mount
Sunapee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4272 7235 4315 7213 4340 7206 4348 7097
4339 7099 4333 7094 4270 7138
TIME...MOT...LOC 2157Z 273DEG 36KT 4333 7199 4316 7204 4270 7228
HAIL...<.75IN
WIND...60MPH
$$
Clair2 follow-up statements
151
WWUS51 KGYX 262230
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
630 PM EDT Wed May 26 2021
NHC019-262239-
/O.CAN.KGYX.SV.W.0010.000000T0000Z-210526T2300Z/
Sullivan NH-
630 PM EDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SULLIVAN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southwestern Maine...and central and southern New Hampshire.
LAT...LON 4271 7206 4310 7187 4342 7172 4348 7097
4339 7099 4333 7094 4270 7138
TIME...MOT...LOC 2229Z 273DEG 36KT 4331 7160 4314 7165 4269 7189
$$
NHC001-005-011-013-015-017-262300-
/O.CON.KGYX.SV.W.0010.000000T0000Z-210526T2300Z/
Rockingham NH-Strafford NH-Cheshire NH-Hillsborough NH-Belknap NH-
Merrimack NH-
630 PM EDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR WESTERN ROCKINGHAM...WESTERN STRAFFORD...SOUTHEASTERN CHESHIRE...
HILLSBOROUGH...SOUTHEASTERN BELKNAP AND SOUTHEASTERN MERRIMACK
COUNTIES...
At 629 PM EDT, severe thunderstorms were located along a line
extending from near Canterbury to near Hopkinton to near New Ipswich,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Manchester, Nashua, Concord, Derry, Rochester, Franklin, Jaffrey,
Henniker, Merrimack, Northwood, Bedford, Milford, Hooksett, Amherst,
Barrington, Litchfield, Hollis, Farmington, Epping and Peterborough.
This also includes...
North Pack Monadnock.
This includes the following highways...
Interstate 293 between mile markers 1 and 11.
Interstate 89 between mile markers 0 and 17.
Interstate 93 between mile markers 8 and 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4271 7206 4310 7187 4342 7172 4348 7097
4339 7099 4333 7094 4270 7138
TIME...MOT...LOC 2229Z 273DEG 36KT 4331 7160 4314 7165 4269 7189
HAIL...<.75IN
WIND...60MPH
$$
Clair514
WWUS51 KGYX 262248
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
648 PM EDT Wed May 26 2021
NHC005-262256-
/O.CAN.KGYX.SV.W.0010.000000T0000Z-210526T2300Z/
Cheshire NH-
648 PM EDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHESHIRE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southwestern Maine...and central and southern New Hampshire.
LAT...LON 4271 7189 4309 7168 4344 7141 4348 7097
4339 7099 4333 7094 4270 7138
TIME...MOT...LOC 2246Z 273DEG 36KT 4330 7140 4313 7145 4268 7170
$$
NHC001-011-013-015-017-262300-
/O.CON.KGYX.SV.W.0010.000000T0000Z-210526T2300Z/
Rockingham NH-Strafford NH-Hillsborough NH-Belknap NH-Merrimack NH-
648 PM EDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR WESTERN ROCKINGHAM...WESTERN STRAFFORD...EASTERN HILLSBOROUGH...
SOUTHEASTERN BELKNAP AND SOUTHEASTERN MERRIMACK COUNTIES...
At 646 PM EDT, severe thunderstorms were located along a line
extending from near Loudon to near Hooksett to near Brookline, moving
east at 40 mph. These storms have a history of producing wind damage.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Manchester, Nashua, Concord, Derry, Rochester, Merrimack, Northwood,
Bedford, Milford, Hooksett, Amherst, Barrington, Litchfield, Hollis,
Farmington, Epping, Lebanon, Hopkinton, New Boston and Loudon.
This includes the following highways...
Interstate 293 between mile markers 1 and 11.
Interstate 89 between mile markers 0 and 4.
Interstate 93 between mile markers 8 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4271 7189 4309 7168 4344 7141 4348 7097
4339 7099 4333 7094 4270 7138
TIME...MOT...LOC 2246Z 273DEG 36KT 4330 7140 4313 7145 4268 7170
HAIL...<.75IN
WIND...60MPH
$$
ClairWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:58 PM EDT, 1 hour earlier.
Area forecast discussion, May 26, 4:58 PM EDT, 1 hour before
Area Forecast Discussion National Weather Service Gray ME 458 PM EDT Wed May 26 2021 .SYNOPSIS... A cold front will cross the region this evening. This front will bring a threat of severe thunderstorms through the early evening hours. High pressure will build north of the region Thursday and Friday, as low pressure passes through the mid- Atlantic states to our south. This low will bring a chance of showers to southern areas, mainly Friday afternoon and evening. Low pressure may affect the region around Monday with some rainy weather. && .NEAR TERM /THROUGH TONIGHT/... 5PM UPDATE... Made some adjustments to temperatures and precipitation chances based on latest observations and radar trends. Generally we are expecting a line of storms tracking across the area over the next few hours. This will be our primary window for severe weather including damaging wind gusts. ORIGINAL DISCUSSION... Impacts: Showers and thunderstorms, some of which will be severe, are expected to affect the region from now through the late evening. Damaging winds are the primary threat, but an isolated tornado and hail cannot be ruled out. Still rather quiet across the CWA at the moment with only some showers moving across northern areas. A line of showers and thunderstorms currently stretches from upstate NY into eastern PA with the southern half of the line being the most active. Overall, not a whole lot of change in forecast thinking from this morning. The line of showers and thunderstorms will continue to push east through this evening with some individual cells possibly developing ahead of it. Stronger storms within the line will be capable of producing damaging winds as they move across the CWA. In fact, based on recent mesoanalysis, there may be more downdraft CAPE than regular CAPE in many areas right now and this may be the case going forward too with steep low-level lapse rates. The changes to forecast thinking are mostly subtle, primarily influenced from recent mesoanalysis and the 18Z ALY sounding. Small hail remains a threat, but with poor mid-level lapse rates and a freezing level well above 10000 ft from the ALY sounding, likely not a high chance for any hail. Dew points have been dropping since this morning with most of our automated sites in the upper 50s to lower 60s...and the 18Z ALY sounding had LCLs well above 1500 meters. While there is still a nonzero chance for an isolated tornado, the threat is much lower than this morning. In coordination with SPC, a Severe Thunderstorm Watch has been issued for all of NH and the westernmost ME counties, including Cumberland County, that is in effect through 11pm EDT. Once the showers and thunderstorms exit the region late this evening, cooler and drier air will begin to filter into the region behind a cold front. Lows will range from the lower 50s to mid 60s. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... Impacts: Minimal. Possible fire weather concerns on Thursday. Possible frost concerns for northern areas Thursday night. High pressure begins to build into the region on Thursday with cooler and drier air continuing to filter into the region. Sunny skies are expected as highs range from the upper 50s in the mountains to the upper 70s in southern areas. Breezy northwest winds may ultimately produce elevated fire conditions for portions of the region Thursday afternoon. High pressure continues to build into the region Thursday night, though clouds will be on the increase. Lows will be quite cool, ranging from the mid 30s north to the upper 40s. Will see how much cloud cover is present, but will need to monitor for possible frost for northern areas Thursday night with light winds expected. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... The main headline in the extended portion of the forecast will be much cooler temperatures than we are seeing today, and in some instances, possibly well below normal. The models are in reasonable agreement that low pressure will move off the Mid Atlantic Coast Friday into Friday night. Enough forcing for ascent and moisture advection looks to be in place north of the low for some rain across southern zones, mainly southern NH, centered around Friday afternoon and Friday night. Otherwise, the air mass in place over northern New England will be quite dry. If clouds stay away from the mountain zones Friday night, there could be a frost. The main period of uncertainty in this extended is what will the sensible weather be on Memorial Day. There are several solutions on the table including a low probability of a soaking rain as per the 00z ECMWF. There are some ensemble members that support this solution but it's an outlier. Will go with chance PoPs since in most cases there's an upper level low around. Otherwise, temperatures will remain near to below normal, with the potential for well below normal if a more rainier pattern looks to take place early in the week. Dry weather looks to be the case Tue-Wed. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... Short Term...Showers and thunderstorms will move through the region late this afternoon and this evening, clearing the region late this evening. Northwest winds arrive behind a cold front early tomorrow morning and continue through the day on Thursday. Light winds and VFR conditions expected Thursday night. Long Term...Possible MVFR conditions Friday afternoon and night across southernmost NH in showers but right now prevailing VFR looks to be a better bet. Otherwise, VFR Thursday night and also Saturday, Sunday. && .MARINE... Short Term...SCA remains in effect through early Thursday morning, but winds and seas should remain below SCA criteria through the remainder of the period. Showers and possibly a thunderstorm expected over the waters this evening and early tonight with a shift to northwest winds on Thursday. Long Term...SCA conditions, mainly for seas, will be possible Sunday through Monday night in association with a long fetch of northeast winds. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...Small Craft Advisory until 6 AM EDT Thursday for ANZ150>154. && NEAR TERM...Watson SHORT TERM...Watson LONG TERM...Ekster
Hazardous weather outlook, May 26, 4:07 PM EDT, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 407 PM EDT Wed May 26 2021 MEZ007-012-018-019-023-024-033-NHZ001>015-272015- Northern Oxford-Southern Oxford-Interior York- Central Interior Cumberland-Coastal York-Coastal Cumberland- Interior Cumberland Highlands-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 407 PM EDT Wed May 26 2021 ...SEVERE THUNDERSTORM WATCH 208 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Maine, southwest Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. MEZ008-009-013-014-020>022-025>028-272015- Northern Franklin-Central Somerset-Southern Franklin- Southern Somerset-Androscoggin-Kennebec-Interior Waldo-Sagadahoc- Lincoln-Knox-Coastal Waldo- 407 PM EDT Wed May 26 2021 This Hazardous Weather Outlook is for south central Maine, southwest Maine, west central Maine and western Maine. .DAY ONE...Tonight. A few thunderstorms are possible through this evening. Although widespread severe weather is not expected, a few storms could producing damaging winds and large hail. An isolated tornado is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. ANZ150>154-272015- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 407 PM EDT Wed May 26 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Thunderstorms will approach the coast this evening. Some storms could produce damaging winds and large hail especially near the coast. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, May 26, 4:46 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Gray ME
446 PM EDT Wed May 26 2021
NHZ003-005-262115-
Northern Grafton-Southern Grafton-
446 PM EDT Wed May 26 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GRAFTON COUNTY...
At 445 PM EDT, a strong thunderstorm was located over Norwich, or 7
miles north of White River Junction, moving east at 40 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Lebanon, Plymouth, Hanover, Canaan, Groton, Piermont, Lyme, Hebron,
Dorchester, Ellsworth, Wentworth, Rumney, Orford and Orange.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4370 7230 4373 7226 4377 7220 4379 7220
4381 7218 4382 7219 4383 7218 4386 7219
4387 7217 4389 7217 4398 7181 4372 7171
4365 7231
TIME...MOT...LOC 2045Z 255DEG 33KT 4376 7230
ClairSpecial weather statement, May 26, 4:59 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Gray ME
459 PM EDT Wed May 26 2021
MEZ007-NHZ001-262145-
Northern Oxford-Northern Coos-
459 PM EDT Wed May 26 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OXFORD AND
NORTHEASTERN COOS COUNTIES...
At 459 PM EDT, a strong thunderstorm was located near Canaan, or 13
miles northwest of Colebrook, moving northeast at 45 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Pittsburg, Clarksville, Oxbow, Lynchtown, Parmachenee, Bowmantown,
Stewartstown and Upper Cupsuptic.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4531 7092 4524 7090 4523 7086 4514 7093
4499 7151 4498 7154 4501 7147 4501 7150
4507 7150 4512 7143 4520 7140 4524 7144
4523 7138 4527 7136 4530 7130 4525 7123
4524 7113 4530 7110 4532 7100 4535 7101
TIME...MOT...LOC 2059Z 244DEG 47KT 4507 7161
ClairLocal storm report, May 26, 5:50 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
550 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 1 SE CLAREMONT 43.37N 72.33W
05/26/2021 SULLIVAN NH UTILITY COMPANY
SEVERAL TREES AND POWER LINES DOWN.
&&Local storm report, May 26, 5:51 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
551 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM TSTM WND DMG NEWPORT 43.37N 72.17W
05/26/2021 SULLIVAN NH UTILITY COMPANY
SEVERAL TREES DOWN.
&&Local storm report, May 26, 5:54 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
554 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND DMG 1 NW STODDARD 43.09N 72.11W
05/26/2021 CHESHIRE NH UTILITY COMPANY
SEVERAL TREES DOWN.
&&Local storm report, May 26, 5:57 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
557 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG 3 SW CORNISH 43.46N 72.37W
05/26/2021 SULLIVAN NH UTILITY COMPANY
SEVERAL TREES DOWN.
&&The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 4:46 PM EDT | Special Weather Statement | GYX | Grafton | 29 min |
| May 26, 4:51 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 54 min |
| May 26, 5:07 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Merrimack, Sullivan | 53 min |
| May 26, 5:14 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough, Merrimack, Sullivan | 46 min |
| May 26, 5:52 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton, Merrimack, Strafford | 53 min |
| May 26, 6:30 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Strafford | 60 min |
| May 26, 6:59 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Hillsborough, Merrimack, Rockingham, Strafford | 61 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.